Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Noriday side effects?

(1 Post)
Cerseilannisterinthesnow Mon 23-Oct-17 15:24:40

Hi

Has anyone else been on this pill and had problems? For the past few days I’ve had excruciating pain over left lower pelvic region and not sure what could be causing this? It’s never happened before and have also noticed increased mucus at times. Another strange one is that during sex I can feel it to begin with but then not much feeling which has never been a problem before.

I was on micronor which was great I had no problem but they don’t supply this anymore apparently!

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: